Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ok for the past 2 weeks under my eyes have been going red!!

it goes red, and its kinda dry.. then the redness disappeares 2 days later, and the next day i get a red patch again..

i dunno wot it is

im on 10g of B5... someone said to me to take a blood test as my B12 could be below average

im really scared,

Share this post


Link to post
Share on other sites

If you are scared, then it is definitely time to go to the doctor/derm and get a proper diagnosis if only to set your mind at rest. Make sure you mention any topicals you are using and that you've been using b5.

Share this post


Link to post
Share on other sites

the skin under your eyes is more sensitive than the rest of your face, is it possible that you could be getting some benzoil peroxide on the skin there or any other harsh chemicals. That could cause redness and dryness and not affect the other areas.

Share this post


Link to post
Share on other sites

That doesnt look bad, it looks like you might be alergic to somthing. You can develop alergies over time you know. Maybe have developed one to the b5 or maybe something elese your useing.

Share this post


Link to post
Share on other sites

how can i find out if im allergic to anything?

will a blood test tell me whats causing this? and if its an allergy?

i got a doc appointment but the GPs in this country are so shit

im not usin any neutregina products, im only doing blotchas regimen

so its clean and clear blackhead remover and bp face wash

Share this post


Link to post
Share on other sites

the only way to tell if your allergic to somthing is to stop useing it and see if it clears. just make sure that you are not getting any bp pr salycic asid on the delicate skin under your eyes cause that could really irratate the skin. and dry it out so bad that it will hurt and itch.

Share this post


Link to post
Share on other sites

thanks a lot

from tonight i stopped usingthe BP face wash and well see wot happens

i appreciate all ur help, i have an appointment with the gp tomoro and we see wot he sais also, im gonna ask him to give me a blood test as i fear my B12 levels might be low

Share this post


Link to post
Share on other sites

aigh vaseline will help u with all that, its cuz that skin is the most sensitive than the rest of ur face. ive found that vaseline will take the redness away. try to keep s.acid and bp away from those places

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×